# SDR SWAA023025

- Difficulty date: December 26, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 37,668 hours, 37,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589354
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FO'S R1 COCKPIT WINDOW ARCED AND CRACKED.  REMOVED AND REPLACED R1 WINDOW PER MM.
